advertisement
Question
Posted by: Nobody | 2011/08/17

Ritalin again

Dear Doctor. I have been on Ritalin for 20 years with no problems now these are the adverse side efeects I get after taking them:
- unbeaearble pain in eye
- a pullin sensation behind eye.
- unbearable pain down neck
- pulling eye muscles.
- cant read or write properly
- muscle spasms and pain around eye ball
- pain down right side of body making me vomit
- neck in spasm
-madness

What has his drug done to my brain. And why is is potently addictive. I wake up at night time with nightmares and actually get the pain. Pain is 24/7. Pschiatrists, specials and neurologists laugh at me. How do I sue Novartis and the prescribing doctor for not listening to me. Thank you. Also there are lots of complains by other patients on the internet about this but no one listens. What must I do? Commit suicide? Why does it do this to me after using it for 20 years with great results. It was the only drug that helped with my depression and concentration, now I am bed ridden fUCK I am angry and want to know if there is an alternative stimulant and does not cause this crap.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As you well know, you have raised this problem with me many times. Many, many times. ANd I genuinely wish there was something useful I could do about it, but I can't. Doctors feel uneasy dealing with a problem they don't understand, but none should ever laugh at you.
I understand how much you'd like to know WHY this has happened ; but the even more important question is how to reduce this distress. Even if there were an alternative stimulant without this possible effect, would that help if the existing distressing symptoms continued ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Please | 2011/08/17

Hi Nobody

Don''t worry about what ritlain did to you, any drug is gone after at least 6 weeks, if your still taking it then you must make a plan to get off it.

Don''t stress about the effects of the drug, people themselves can be postive or negative drugs to other people just by their behaviour, fcuk just look at Anon comments.

Don''t worry everyone''s time comes, and when it comes I can promise you there is no laughter anywhere.

And yes I died and made myself GOD!

Reply to Please
Posted by: Anon | 2011/08/17

The expert psychiatrists are not the only ones laughing at you.

Reply to Anon
Posted by: ABC | 2011/08/17

THe problems you mention above isn''t your only problem.

PLEASE read CS''s response as he is professional enough to answer your stupid questions EVERY time!

You need to get a job and actually do something to keep yourself busy, because I''m sure your doing this out of pure boredom!!!

Reply to ABC
Posted by: cybershrink | 2011/08/17

As you well know, you have raised this problem with me many times. Many, many times. ANd I genuinely wish there was something useful I could do about it, but I can't. Doctors feel uneasy dealing with a problem they don't understand, but none should ever laugh at you.
I understand how much you'd like to know WHY this has happened ; but the even more important question is how to reduce this distress. Even if there were an alternative stimulant without this possible effect, would that help if the existing distressing symptoms continued ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement